Determined or foolish?

I have been having more hip and back pain. I can only take limited anti inflammatory meds because of stomach issues. Because of the colonoscopy and endoscopy this week- no anti inflammatory meds for a week. I was determined to go hear 2 speakers today on prediabetes. I was also

lightheaded( more than usual) probably from the stomach meds. I went, heard the speakers, ate the food I brought during the event and then went to have a light lunch at a place I like. I then met a nice old chocolate lab and visited a tiny art gallery that was on my way to the subway( Underground). I peeked in and there were hundreds( 300 ) of tiny chairs on the floor. Inside there were also 6 drawings of some of the chairs.. The chairs were made on a 3D printer( which is cool). So I enjoyed that a lot. I am

Less lightheaded( as the meds wear off) but my hip and back hurt. Tylenol doesn't seem to really help. I am going home to a hot bath and continued use of a heating pad

3 Replies

  • Hi my friend, it sounds like you had some fun anyway? Please take care of yourself if you keep going lightheaded if may be beneficial to keep your doctor informed about the issue? I want to genuinely and sincerely wish you all the best of luck.

    All my hopes and dreams for you

    Ken x

  • I am not taking any more of the ranitidine. I had a similar problem with another med. I hate when it says on the insert something like the doctor thinks the minor side effects are offset by the usefulness of the medication. The lightheadedness is much more annoying to me than the stomach issue.

    I did enjoy some of the day!

  • I have had doctors say this to me also, and then I have got quite ill as a result! I expect better from doctors x :)

You may also like...